# SDR SIMA20130223005

- Difficulty date: February 23, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,446 hours, 22,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3457,  FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR HARD TO OPEN.  LUBRICATED MAIN DOOR SEAL IAW AMM 52-18-00-600-801, 2J3.   CHECKED GOOD WITH LOAD OF 37LBS IAW AMM 52-18-00-820-801.   AIRCRAFT RETURNED TO SERVICE.
